An estimator for the tail index of an integrated conditional Pareto-Weibull-type model

Y. Goegebeur, A. Guillou, M. Osmann

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalStatistics & Probability Letters
Volume103
Pages (from-to)8-16
ISSN0167-7152
DOIs
Publication statusPublished - 2015

Cite this

@article{b0d2271bce094f24ab6b8b1ca2f06f96,
title = "An estimator for the tail index of an integrated conditional Pareto-Weibull-type model",
author = "Y. Goegebeur and A. Guillou and M. Osmann",
year = "2015",
doi = "10.1016/j.spl.2015.04.008",
language = "English",
volume = "103",
pages = "8--16",
journal = "Statistics & Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",

}

An estimator for the tail index of an integrated conditional Pareto-Weibull-type model. / Goegebeur, Y.; Guillou, A.; Osmann, M.

In: Statistics & Probability Letters, Vol. 103, 2015, p. 8-16.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - An estimator for the tail index of an integrated conditional Pareto-Weibull-type model

AU - Goegebeur, Y.

AU - Guillou, A.

AU - Osmann, M.

PY - 2015

Y1 - 2015

U2 - 10.1016/j.spl.2015.04.008

DO - 10.1016/j.spl.2015.04.008

M3 - Journal article

VL - 103

SP - 8

EP - 16

JO - Statistics & Probability Letters

JF - Statistics & Probability Letters

SN - 0167-7152

ER -